8 Days after Cardioversion

Hi everyone,

I had a cardioversion last week for my persistent AF and all was OK until about an hour ago when I felt palpitations and I have discovered i'm back into AF. My HR is about 85-100 BPM.

I've been taking Dronedarone since the end of November and was hoping this would keep me in sinus. I guess I am back now in persistent AF

What now?

Feeling a bit down to say the least.

Stuart

Last edited by

9 Replies

oldestnewest
  • Hi Stuart,

    Sorry to hear this- it's good that they were able to convert you to NSR ( can't do it with some people) - best to talk to he consultant now about what treatment is suggested next- new developments are coming in all the time now so try and remain positive. Your heart rate is not dangerously high at present

    Good luck

  • That is disappointing, but try not to despair. It sounds like brainstorming with your EP is the next step. Is it time for an ablation? As Rosy said, at least they were able to cardiovert you back into NSR and that is a good thing. Breathe and think good thoughts as you figure out the solution.

  • Sorry Stuart

    I have had a couple of cardioversions one lasted 6months and the other a couple of days have been told no point trying again. The initial disappointment will fade with time.. Have you been offered alternative treatment? Meanwhile take things day by day and have positive thoughts..

  • Bernard, I'll try and make an appointment with my consultant and see what he says

  • I think you'll be heading for an Ablation.

    I remember going down the same path.

    For some of us Cardioversion does not last very long. All just part of the journey with AF 😕

  • Went down the same path twice ,didn't work next step for me when they can get my I N R stable,have come off warfarin now on riveroxaban

  • Was meant to say next step ablation,good luck

  • Sorry to hear this, I know how depressing it all feels having been there too. Ablation sounds like the next step for you although you may need more than one having been in persistent AF. Speak to your EP about all your options, they will sort you out eventually but try to keep positive. Best wishes.

    Brenda🐝

  • Thanks for the kind replies, AF certainly is a journey. I'll make an appointment with my consultant and see what he says. I suppose I should continue taking the Dronedarone until I see him even though it hasn't worked.

You may also like...